≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Shilajit side effects

I am male 21 years old. I am taking shilajit fir past 3 days. One tablet a day. To overcome problems of over masturbation. But today i am having headache and dizziness in whole body. Can somebody suggest a reason and whether to stop taking this medicine ?
 
  baniya on 2016-04-24
This is just a forum. Assume posts are not from medical professionals.
Yes, you should stop. Avoid during summer.
 
kadwa 3 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.